# SDR ASAA2017010819415

- Difficulty date: January 8, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 37,628 hours, 11,235 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part number: 1605642
- Part serial: 3271
- Condition: Contaminated
- Location: Apu
- Part time: 7,307 hours, 13,596 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU HAS A HISTORY OF OIL SERVICING. CURRENT OIL CONSUMPTION IS HIGHER THAN EXPECTED.  ACFT GROUNDED.  REMOVED APU EGT THERMOCOUPLE 1,IAW AMM 49-71-21-000-801. INSPECTED APU TURBINE EXHAUST DUCT FOR EXCESSIVE OIL LEAKAGE WITH FLEXIBLE BORESCOPE IAW  FIM 49-95-TASK 801. NO DISCREPANCIES NOTED. REINSTALLED APU EGT THEMOCOUPLE 1, IAW  AMM 49-71-21-400-801. OPS TESTED GOOD. ACCOMPLISHED STEPS 1 AND 2 OF THIS TSR, IAW FIM TASK 49-95 TASK 801. FOUND APU OIL COOLER INTERNAL AND EXTERNAL CONTAMINATION OF AIR FINS. REMOVED AND REPLACED APU OIL COOLER, IAW AMM 49-91-41. OPS AND LEAK CHECKED GOOD.
